# SDR ASOA201706195089

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 34,893 hours, 24,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE GALLEY FWD LOWER EMERGENCY EXIT LIGHT WAS FOUND WITH ONE BULB INOPERATIVE.  MX REMOVED AND REPLACED THE BULB AND OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
